Thunderstorm Wind, Henderson
- When
- August 11, 1:05 PM CST
- Where
- Henderson County, Henderson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.833, -87.583
A trained spotter reported an estimated gust to 60 MPH.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Aug 11, 1:38 AM CST, 11 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 238 AM CDT MON AUG 11 2003 00Z MODELS CONTINUE TO TRANSITION UPR PATTERN AS PREVIOUSLY FORECAST BUT INSOFAR AS PCPN CHANCES THE FORECAST REMAINS UNCHANGED WITH A NEAR DAILY CHC PCPN. ARGUABLY THE NEW MRF BUILDS THE RIDGE IN SUFFICIENTLY OVER THE WEEKEND TO BRING THE BEST CHC FOR DRY WX BUT EVEN STILL WE CANNOT WITH CONFIDENCE PRECLUDE AT LEAST A SLGT CHC MENTION FOR NOW. WL THEREFORE MAINTAIN THE GOING FORECAST PHILOSOPHY W/SLGT CHC-CHC EACH DAY OF THE FORECAST. TEMPERATURES ALSO CONTINUE TO LOOK TO BE SLIGHTLY BLO SEASONAL NORMS EARLY...TRANSITIONING TO NEAR SEASONAL LEVELS BY THE TIME THE RIDGE BUILDS IN NEXT WEEKEND. .PAH...NONE.
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-121000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1150 AM CDT MON AUG 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TO DRIFT SOUTH ACROSS THE FOUR STATE AREA THIS AFTERNOON. THE ACTIVITY SHOULD WEAKEN AND THEN DISSIPATE EARLY THIS EVENING. A FEW OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STARTING WEDNESDAY...THE CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL INCREASE SOMEWHAT ACROSS THE REGION BEFORE DIMINISHING DURING THE WEEKEND. AN UPPER LOW PRESSURE AREA WILL SLOWLY MEANDER TO THE SOUTHWEST OF THE REGION AND WILL EVENTUALLY BE REPLACED BY HIGH PRESSURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CN
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A trained spotter reported an estimated gust to 60 MPH.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2003Every state in 2003This day in weather historyWarnings in Kentucky, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5378902.